# SDR 2001F00108

- Difficulty date: June 12, 2001
- Submitted: July 13, 2001
- Operation: General aviation
- Aircraft: N12BA
- Make and model: Doug DC3A-SC3G
- Aircraft serial: 10035
- Engine: Pwa R1830*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116734
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 CYLINDER BARREL CRACKED ALL THE WAY AROUND WHERE HEAD IS THREADED ONTO BARREL.  CRACK BROKE COMPRESSION RINGS RESULTING IN LOSS OF COMPRESSION.
